ITP OpenIR

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
FIELD-EQUATIONS, CONSERVATION-LAWS IN 2D QUANTUM-GRAVITY AND THE BELTRAMI-KDV-LIOUVILLE SYSTEM 期刊论文
PHYSICS LETTERS B, 1991, 卷号: 264, 期号: 40972, 页码: 277-282
Authors:  GUO, HY;  WANG, ZH;  WU, K;  GUO, HY , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(370Kb)  |  Favorite  |  View/Download:297/32  |  Submit date:2012/08/28
2-dimensional Gravity  One Dimension  Strings  Geometry  Symmetry  Gauge  Less